MathSciNet Relay Station
MathSciNet bibliographic data
MR22344 56.0X
Dowker, C. H. An imbedding theorem for paracompact metric spaces. Duke Math. J. 14, (1947). 639–645.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement